# SDR SWAA2013070317886

- Difficulty date: June 12, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 22,028 hours, 9,803 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 657378212
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT VERTICAL STABILIZER HORIZONTAL STIFFENER CRACKED JUST ABOVE FWD ATTACH BOLTS.  R&R STIFFENER IAW SRM.
